# SDR DHL2006763517

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Part serial: BN645
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032223 - RT INBD FORE FLAP PUNCTURED APPROX 4 FEET FROM INBD END.  CUT OUT PUNCTURED AREA 1" X 3". FABRICATED AND INSTALLED REPAIR DOUBLER 3 X 6" FROM 2024-T3 .016" IAW SRM 51-40-20 FIG 8.
